Interpolation rules suggested by asymptotic expansions
NIALL H. ANDERSON, PETER HALL, D. M. TITTERINGTON
Biometrika · 1992 · Volume 79 · Issue 3
Abstract
SUMMARY We suggest a simple interpolation rule, based on Edgeworth and Cornish-Fisher expansions, which permits highly accurate numerical approximation in problems involving calculation of distributions or quantiles without requiring explicit calculation of terms in the expansions.
Enable JavaScript for citation tools and additional paper interactions.